# SDR ABXA030185

- Difficulty date: January 5, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,136 hours, 27,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX DOOR UPPER AFT CORNER HAD 4 CRACKS FOUND WITH NDT L-2.  REMOVED DAMAGE IAW DC-8 SRM 53-2-0, FABRICATED AND INSTALLED DOUBLERS AND FILLERS IAW DC-8 SRM 53-2-0, 51-1-20D, AND 51-1-21.
